MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0109
Medical Device Problem Codes Device Sensing Problem (2917); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a cardiac perforation, pericardial effusion (pe) and cardiac tamponade occurred.The procedure was cancelled.During a left atrial appendage closure (laac) procedure, two of a versacross connect laac were selected for use.A trusteer access sheath was used with a j-tip versacross connect for the procedure.The transseptal stick appeared to be mid/mid location on the septum.A perforation of the left atrium posterior wall and left atrial appendage (laa) occurred following transeptal.A pressure drop was noticed and a global pericardial effusion was noted on transesophageal echocardiogram (tee).The cardiac surgeon was call and the patient was taken to surgery where they repaired two perforations and once the patient was stabilized the appendage was clipped.The patient did well following surgery and is expected to make a full recovery.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.A separated report for the versacross connect laac is being submitted.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated fields adverse event/product problem (b1), describe event or problem (b5), in section b - adverse event or product problem, and device codes (f10 and h6), in sections f - user facility / importer report information and h - device manufacturers only.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.A separated report for the versacross connect laac is being submitted.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that a cardiac perforation, pericardial effusion (pe) and cardiac tamponade occurred.The procedure was cancelled.During a left atrial appendage closure (laac) procedure, two of a versacross connect laac were selected for use.A trusteer access sheath was used with a j-tip versacross connect for the procedure.The transseptal stick appeared to be mid/mid location on the septum.A perforation of the left atrium posterior wall and left atrial appendage (laa) occurred following transeptal.A pressure drop was noticed and a global pericardial effusion was noted on transesophageal echocardiogram (tee).The cardiac surgeon was call and the patient was taken to surgery where they repaired two perforations and once the patient was stabilized the appendage was clipped.The patient did well following surgery and is expected to make a full recovery.The device is not expected to be returned for analysis (disposed).It was further confirmed that the kit vxak0109 was used for this procedure.Imaging was difficult for this case due to heart rotation.Rf wire was suspected cause for perforation, possibly dilator also.In the physician opinion, difficult imaging lead to suboptimal transseptal location.Act was therapeutic.Patient hemodynamics was controlled well once the first tap was done and was managed well during the open-heart.The patient has been discharged.The belief is that the during the rf portion of tsp the wire slid quite superior and subsequently perforated the posterior wall of the la first.Second perforation was in the laa.Finally, there was no involvement of the kit vxak0105 in this event.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23480424
Report Number2124215-2025-80037
Device Sequence Number18692803
Product Code DXF
UDI-Device Identifier00685447019503
UDI-Public(01)00685447019503
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0109
Device Catalogue NumberVXAK0109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown